# SDR R61A2023070800385

- Difficulty date: June 11, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 36,888 hours, 23,573 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R791276/1 TRANSFER FROM VP- 014782-2021 C1 & C2. DENT ON LH FWD FUSELAGE BETWEEN FRAME 6-7 STR 17L & 18L. DENT IS W=1.4", H=0.015", W/H= 93.- 333".GOUGE A DEPT. PERFORMED PERMANENT REPAIR BY CUTOUT AND DOUBLER REPAIR AT LH FWD FUSELAGE BETWEEN FRAME 6-7 STR 17L & 18L IN ACCORDANCE WITH. REF ETD2021-170-015401
